# SDR ABXA030281

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,445 hours, 24,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 399
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREDEPARTURE CHECK FOUND EMERGENCY LIGHT BATTERY RACK DEAD.  REPLACED EMERGENCY LIGHT BATTERY RACK ASSSEMBLY.  GROUND OPS CHECKED OK IAW AMM 33-50-02.
